Manufacturing Data Systems, Inc.
 
Author Previous Topic Topic Next Topic  
SuperAlanga
Junior Member


54 Posts
Posted -  8/21/2018  :  12:12:35 PM
For High Blood Pressure I've only been on best price amlodipine for a week and so far the only side effect is difficulty falling asleep and waking up periodically through the night. I know its the best price amlodipine since I work a very early shift and am generally exhausted by the time its ready for bed. If it continues I'll look into switching medications. However the first blood pressure medication I was on has a worse side effect. Uncontrollable coughing. I had to stop taking it after about a month. For High Blood Pressure I'm 55 and 195 lbs. Was on 5mg amlodipine after repeated BP readings of 160/80. amlodipine brought my BP down to 140/80 for the first 3 months. Then I started getting heart palpitations. I would also start feeling flushed & dizzy. It became progressively worse to the point I couldn't stand because of my dizziness. Heart palpitations occurred frequently. Doctor took blood, EKG and also did two stress tests. All were negative (BP went back up to 165/75 - on average). I stopped taking amlodipine after 6 months, Doctor put me on 10mg Lisinopril. As my diet improved over the past 6 months (I have always done cardio), I stopped any BP meds. It been 24 days and my BP (which I take several times a day) hovers between 120/75 to 141/82. I'm no longer dizzy or feel flush. Still get heart palpitations every few hours that hasn't fully been explained. Bottom line is (IMO), I can do without meds by having changed my diet (which was good to start with - Just needed to make some adjustments).+ For High Blood Pressure After being hospitalized for very high BP that my other medications weren't able to control -- I was prescribed .5 of amlodipine. Within 3 hours, my BP was down to 70/ 52, and continued to drop to 68/ 42 with my pulse going as low as 40 bpm. I came very close to calling 911, but after a couple of hours of drinking water -- I was able to get the BP up to around 90/65. Obviously I will not take this medicine again -- and feel that the side effect for it wasn't given For High Blood Pressure With the DASH diet and exercise my BP was still high and the doctor increased my daily 5mg of amlodipine to 10mg. It helps decrease my usual 170/104 to approx 150/70 but only for a few hours. I am fatigued, headaches and super cold feet and hands constantly. I also have muscle cramps. I feel as if I had a heart attack a few days ago but my doctor says its gastritis. The side effects are worse than hypertension itself! Maybe I need a new medicine and/or a new physician. Good health to you! 




Set us as your default homepage Bookmark us Privacy   2008 Manufacturing Data Systems, Inc. All Rights Reserved. Go To Top Of Page